# SDR 9805942275

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 22,376 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, THE NOSE GEAR INDICATION DID NOT MATCH OPERATION OF NOSE GEAR.  RECYCLED GEAR WITH SAME RESULTS.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SWITCH AND LANDING GEAR ACCESSORY UNIT.  PERFORMED GEAR SWING AND OPERATIONAL CHECK.
